Home Current Year Archive Files Authors Instructions Submission Login Contact
International Journal for Uncertainty Quantification

Impact factor: 3.259
5-Year Impact Factor: 2.547

Free Online Access

ISSN Print: 2152-5080
ISSN Online: 2152-5099

Archive Files

Volume 9, 2019 / Issue 5

DOI: 10.1615/Int.J.UncertaintyQuantification.v9.i5

Table of Contents:

ROBUST UNCERTAINTY QUANTIFICATION USING RESPONSE SURFACE APPROXIMATIONS OF DISCONTINUOUS FUNCTIONS
415-437 pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2019026974
BAYESIAN OPTIMAL EXPERIMENTAL DESIGN INVOLVING MULTIPLE SETUPS FOR DYNAMIC STRUCTURAL TESTING
439-452 pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2019025897
ROBUSTNESS OF THE SOBOL' INDICES TO DISTRIBUTIONAL UNCERTAINTY
453-469 pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2019030553
KERNEL-BASED STOCHASTIC COLLOCATION FOR THE RANDOM TWO-PHASE NAVIER-STOKES EQUATIONS
471-492 pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2019029228
SHAPLEY EFFECTS FOR SENSITIVITY ANALYSIS WITH CORRELATED INPUTS: COMPARISONS WITH SOBOL' INDICES, NUMERICAL ESTIMATION AND APPLICATIONS
493-514 pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2019028372
Begell house Digital Library - Whole Library in One Click